Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Automorphisms of group extensions''


Author: Charles Wells
Journal: Trans. Amer. Math. Soc. 172 (1972), 507
MSC: Primary 20F25
Original Article: Trans. Amer. Math. Soc. 155 (1971), 189-194.
MathSciNet review: 0308280
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F25

Retrieve articles in all journals with MSC: 20F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0308280-5
Article copyright: © Copyright 1972 American Mathematical Society